# SDR AALA202307189791

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 17,016 hours, 7,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR RAIL ASSEMBLY LOCATED AT BS 500I AND FROM S25L TO S25R. REPLACED RAIL ASSEMBLY PER SRM 51-40-02-0G.
